MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMF4343C103TU
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Valiant captivia stent grafts were implanted in the endovascular treatment of a 60mm * 100mm thoracic aortic aneurysm.It was reported that on just under five years later, the patient presented with back pain and a type ia and ib endoleaks was observed on ct.Intervention was performed the next day, the physician implanted a vnmf4343c103e, it was reported there was great difficulty positioning this device due to severe tortuosity.Due to the severe angulation the tip capture mechanism would not release so the physician performed the non release tip capture mechanism in order to deploy the bare spring.As per the physician the cause of the event was anatomy and due to disease progression of the distal aorta.No additional clinical sequalae were provided and the patient is fine.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10173675
Report Number9612164-2020-02267
Device Sequence Number3573093
Product Code MIH
UDI-Device Identifier00763000100759
UDI-Public00763000100759
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model NumberVNMF4343C103TU
Device Catalogue NumberVNMF4343C103TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR